# SDR C2XA05IA005

- Difficulty date: January 6, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,415 hours, 13,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - CREW REPORTED THAT THE BACKLIGHTING IN THE EMERGENCY EXIT LIGHT OVER THE GALLEY DOOR WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (THIS PART IS NOT SERIALIZED & HAS NO S/N).
